# SDR 07FDEA05061

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,265 hours, 29,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR UNLOCK WARNING AND ECAM MESSAGE AT 18,000' AND PSID 7.0, SPEED 340 KTS.  PREECEDING THE CARGO DOOR UNLOCK WARNING BY LESS THAN 1" WAS A LOUD "THINK" FROM UNDERSIDE OF AIRCRAFT.  SLOWED TO 240 KTS, NO CHANGE.  DEPRESSURIZED AND DESCENDED AND PSID 4.0 THE WARNING DISAPPEARED.  ADJUSTED FWD CARGO DOOR SWITCH 14WS IAW FEDEX A310-200 AMM 52-71-11, AND ACCOMPLISHED AN INSPECTION OF FWD CARGO DOOR SILL AND FRAME AREA. NO DISCREPANCIES NOTED IAW FEDEX A310-200 AMM 52-31-11.
